e-ISSN 1309-2545      ISSN 1301-062X
TR    ENG
 

Download Current Issue.

Volume : 25 Issue : 3 Year : 2019

Current Issue Archive Popular Articles Ahead of Print Submit Your Article Login
Turkish Journal of Neurology Indexed By
 
  Search






A Case of Eight-and-a-Half Syndrome After Cessation of Heparin Treatment [Turk J Neurol]
Turk J Neurol. 2010; 16(2): 119-120

A Case of Eight-and-a-Half Syndrome After Cessation of Heparin Treatment

Caner Feyzi Demir, Hasan Hüseyin Özdemir, Oktay Kapan
Department Of Neurology, Faculty Of Medicine, University Of Firat, Elazig, Turkey

Keywords: Heparin, brain stem infarctions.


Caner Feyzi Demir, Hasan Hüseyin Özdemir, Oktay Kapan. A Case of Eight-and-a-Half Syndrome After Cessation of Heparin Treatment. Turk J Neurol. 2010; 16(2): 119-120

Corresponding Author: Caner Feyzi Demir, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar




 
© Copyright 2019 Turkish Journal of Neurology
Home        |        Contact
LookUs & OnlineMakale